MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-17/25G CSE TRAY

Medline Industries, LP MEDLINE; DBD-17/25G CSE TRAY
Catalog Number PAIN1919
Medical Device Problem Codes Obstruction of Flow (2423); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have now had two issues regarding occluding of the catheter.Initially, they thought it was the catheter itself.Now, i have seen a photo of the catheter not fully inserted into the connector and suspect that is the real issue.".
 
Additional Manufacturer Narrative
The account reported two issues regarding occluding of the catheter, and a photo of the catheter not fully inserted into the connector; the original complaint stated "no patient injury." a sample was received for investigation, consisting of one catheter not in its original packaging and in a biohazard bag; the catheter appeared to be in good condition, was connected to a syringe filled with tap water, and water was coming through the catheter with no hindrance.Finished good production records and pack build history were reviewed, and there were no issues identified that would contribute to the reported issue; the catheter connector was also mentioned as a possible cause, but a sample of the connector was not received to verify.With the information and sample provided, medline was not able to confirm that the catheter was occluded, and the cause was not confirmed with the received sample; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-17/25G CSE TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
melinda marquez
three lakes drive
northfield, IL 60093--275
MDR Report Key50754731
Report Number1417592-2026-39276
Device Sequence Number21185907
Product Code OFT
UDI-Device Identifier40195327342808
UDI-Public40195327342808
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1919
Device Lot Number23CLA461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown